# SDR CA160119028

- Difficulty date: January 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 38,349 hours
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 310573501
- Condition: Damaged
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED AN OIL PRESSURE FLUCTUATION OF THE NR 1 ENGINE. THE NR 1 ENGINE WAS SHUTDOWN IN FLIGHT AND THE FLIGHT LANDED WITH NO FURTHER INCIDENTS. MAINTENANCE INVESTIGATED THE OIL PRESSURE FLUCTUATION AND DETERMINED A T-FITTING ON THE NR 1 ENGINE OIL PRESSURE REGULATOR WAS LOOSE AND HAD PUSHED OUT OF THE REGULATOR HOUSING.  THE THREADS IN THE HOUSING WERE DEEMED TO HAVE FAILED.  THE FITTING PN INSTALLED INTO THE OIL PRESSURE REGULATOR WAS PN 3112828-01.  NOTE ENGINE TIME SINCE SHOP VISIT 3130.3 CYCLES SINCE SHOP VISIT 2530.
